RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Sequential Anal., 2013, том 32, выпуск 3, страницы 288–296 (Mi seqan2)  

Bayesian sequential estimation of a drift of fractional Brownian motion

U. Çetina, A. Novikovb, A. N. Shiryaevc

a The London School of Economics, London, UK
b University of Technology, Sydney, Australia
c Steklov Mathematical Institute, Moscow, Russia

Аннотация: We solve explicitly a Bayesian sequential estimation problem for the drift parameter $\mu$ of a fractional Brownian motion under the assumptions that a prior density of $\mu$ is Gaussian and that a penalty function is quadratic or Dirac-delta. The optimal stopping time for this case is deterministic.

Финансовая поддержка Номер гранта
Australian Research Council DP 120102398
The second named author acknowledges support by the Australian Research Council (ARC) under grant DP 120102398.


DOI: https://doi.org/10.1080/07474946.2013.803809


Реферативные базы данных:

Тип публикации: Статья
MSC: 62L12, 62F15, 60G22
Поступила в редакцию: 10.02.2013
Принята в печать:05.05.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/seqan2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019